# SDR 06FDEA0614

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACKED AT XORS 590.  REPAIR CARRIED OUT AT RIGHT HAND FIXED LEADING EDGE INTERNAL BEADED   DOUBLER   AT XORS 590 CRACKED AREA AS PER FEDEX EA 1-5730-90751.
